# SDR ASAA2021112836745

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,649 hours, 15,652 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1345
- Condition: Faulted
- Location: #2 Engine
- Part time: 35,969 hours, 10,764 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TASK CARD 78273000: #2 ENGINE EEC CHANNEL A DOES NOT RESPOND TO BITE. GROUNDED - YES. #2 ENGINE EEC CHANNEL B SHOWS SHORT TERM FAULT 73-21282 "EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE", WHICH PER B737-800 FIM 73-27 TASK 805 IS A FAULT FOR EEC CHANNEL A INTERNAL POWER SUPPLY. RMVD & RPLCD #2 ENG EEC REF B737-800 AMM 73-21-60-000-801-F00 & AMM 73-21-60-400-801-F00, OPS NRML. ALSO PERF'D EEC BITE RECENT FAULTS TEST REF AMM 73-21-00-740-803-F00 AND #2 ENG IDLE RUN REF AMM 71-00-00-800-808-F00 - NO FAULTS OR DEFECTS NOTED. ETOPS SIGNIF SYSTEM - GROUND VERIFICATION SUCCESSFUL.
